Gravitational motions of collapse or of expansion in general relativity
Annales de l'I.H.P. Physique théorique, Volume 6 (1967) no. 1, p. 1-15
@article{AIHPA_1967__6_1_1_0,
     author = {McVittie, G. C.},
     title = {Gravitational motions of collapse or of expansion in general relativity},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {6},
     number = {1},
     year = {1967},
     pages = {1-15},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1967__6_1_1_0}
}
McVittie, G. C. Gravitational motions of collapse or of expansion in general relativity. Annales de l'I.H.P. Physique théorique, Volume 6 (1967) no. 1, pp. 1-15. http://www.numdam.org/item/AIHPA_1967__6_1_1_0/

Bondi, H., 1947, Mon. Not. Roy. Astron. Soc., 107, 410. | MR 26866 | Zbl 0031.23804

Courant, R. and Friedrichs, K.O., 1948, Supersonic Flow and Shock Waves, p. 416-433. New York, Intersience Publishers. | MR 29615 | Zbl 0041.11302

May, M.M. and White, R.H., 1965, Hydrodynamic Calculations of General Relativistic Collapse, UCRL-14242, E. O. Lawrence Radiation Laboratory. | MR 194179

Mcvittie, G.C., 1933, Mon. Not. Roy. Astron. Soc., 93, 325. | JFM 59.1520.02 | Zbl 0007.08404

Mcvittie, G.C., 1953, Proc. Roy. Soc. London, 220 A, 339. | MR 59719 | Zbl 0051.18201

Mcvittie, G.C., 1964 a, General Relativity and Cosmology, 2nd Ed. London, Chapman and Hall. Urbana, University of Illinois Press. Equs. (4.403) to (4.412).

Mcvittie, G.C., 1964 b, loc. cit., p. 66.

Mcvittie, G.C., 1964 c, Astrophys. J., 140, 401. | MR 205654 | Zbl 0151.47404

Mcvittie, G.C., 1964 d, loc. cit., Equs. (21) to (25).

Mcvittie, G.C., 1966, Astrophys. J., 143, 682.

Misner, C.W. and Sharp, D.H., 1964, Phys. Rev., 136, B571. | MR 177783 | Zbl 0129.41102

Misner, C.W., 1965, Phys. Rev., 137, B1360. | Zbl 0127.18405

Misner, C.W. and Hernandez, W.C., 1966, Astrophys. J., 143, 452.

Misner, C.W. and Sharp, D.H., 1964, The Equations of Relativistic Spherical Hydrodynamics (University of Maryland preprint). | MR 177783

Omer, G.C., 1965, Proc. Nat. Acad. Sci. Wash., 53, 1. | Zbl 0126.44701

Takeno, H., 1963, The Theory of Spherically Symmetric Space-times. Hiroshima University, Research Institute of Theoretical Physics, p. 36, Equ. (10.27); p. 226, Equ. (91.6). | MR 211735 | Zbl 0119.43501